# SDR FDEA202504110589

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63143
- Aircraft time: 2,766 hours, 1,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 285T003116
- Condition: Failed
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED CONFIG LIGHT AND GEAR NOT DOWN EICAS MESSAGE  DISPLAYED   WITH NO ASSOCIATED SIREN STARTING AT  TOP OF DESCENT WITH IDLE POWER. THROUGHOUT THE  DESCENT ANY TIME IDLE POWER WAS APPLIED THE LIGHT  WOULD RE-APPEAR AND WOULD GO AWAY IF MORE THAN IDLE  POWER WAS APPLIED. ONCE THE FLAPS WERE SELECTED TO  FLAPS 1 ANY IDLE POWER SITUATION RE-LIT THE LIGHTS  AND MADE THE SIREN SOUND AS WELL. ONCE THE GEAR WAS  DOWN ALL LIGHT AND SIREN ACTIVATIONS WENT AWAY.   REMOVED AND REPLACED LANDING CONFIG WARNING MODULE  CARD (M983) FROM THE WARNING ELECTRONICS UNIT (WEU)  ON P51 PANEL PER ABOVE REFERENCE. OPS CHECKED  SATISFACTORY.
